Lancaster EPrints

The univariate time series modelling of earnings: a review

O'Hanlon, J F (1995) The univariate time series modelling of earnings: a review. British Accounting Review, 27 (3). 187 - 210. ISSN 0890-8389

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: British Accounting Review
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44313
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:00
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44313

Actions (login required)

View Item